MathSciNet Relay Station
MathSciNet bibliographic data
MR2734318 34K07 (65L99)
Golev, A.; Hristova, S.; Rahnev, A. An algorithm for approximate solving of differential equations with "maxima''. Comput. Math. Appl. 60 (2010), no. 10, 2771–2778.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement